# SDR GTIA030424

- Difficulty date: May 16, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO COMP, JAMB BEAM CORRODED STATION 636 TO 693.  REMOVED BEAM.  LOCATED AND DRILLED NEW BEAM.  INSTALLED NEW BEAM.  (M)
